Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Alopecia, folligrow and tugain gel, hair fall reduced with treatment

i have alopecia ..i underwent treatment for 1 month and my hair fall reduced btut once the medicines got over i am having hairloss again..though it is not as severe as the first doc has prescribed my folligrow tablets and tugain gel for hair regrowth this long will it take for the medicines to work and will my hair grow back..i m just 19 years old??
Asked On : Sun, 13 May 2012
Answers:  2 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM.., common problem in Ur age...,
Nothing to be worry....good medicines are available..,
1) Take alternate hair shampooing with Ketaconazole shampoo.,
2) Daily night times apply ADDHAIR lotion contains MINOXIDIL AND AMINEXIL..,
3) Tab Biotin 10 mg daily for 3 months...,
4) Good nutrition diet contains proteins ...,fresh fruits and vegetables..,
Answered: Sun, 13 May 2012
I find this answer helpful
Cosmetic & Plastic Surgeon Dr. Vikram Jeet Singh Dhingra's  Response
Dear Lyfrox,
thanks for contacting hcm
The treatment you have undergone and are undergoing is fine and they take around three months to act. However if you have andrgenic alopecia, you will need to send your pics to for proper evaluation. It would be preferrable if you can send a few pics of your dad and maternal uncle too if you are having any heredity involved.
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor